I was prescribed Zoloft 100mg/day 4 days ago, and allthough the instruction from the physician were half of a tablet/day for the first 14 days, I misunderstood that (untill I re-read the instructions on the prescription today, 4rd day) and had started the first three days with 2 times 50mg (morning and evening). It's the first time I'm on pychotropic medication and I felt almost immediate relief from the zombie like existence I had been "living" for the past few months.
I'm experiences most of the listed pysical side effects (dilated pupils, nausea for most of the day, dizzyness, some restlessness etc.), but mentally I feel like I'm alive again and don't want to give up this medication at all. I have corrected the dosage as of today (1 x 50mg/day for the remaining of the 14 days and then increase to 1 x 100mg/day). How long are these side effects going to last and is there anything I can do against the most bothersome effect; nausea (I tried pepto bismol, but it doesn't help much)? Thank you!
probably a couple of weeks.. i take my meds at night some times just to avoid the side effects.. and some people are sensative to the medicine.. so take it slow and lower the dose if you need to.. it couldnt hurt... you could always up it back up to where it was.. i was taking 20mg of lexapro.. way too much!! so i knocked it down.. to 10mg.. felt much better..
No harm done. If you accidentally too 100Mgs a day rather than 50Mgs a day it's really not a big deal. Most people who take Zoloft take around 100 to 200Mgs per day.
You can not overdose on 2X50Mg tablets a day.
As for the side effects. In most cases they will get much better with time.
You body just needs a few months to adjust to the medication.
Glad to hear Zoloft is working for you! Zoloft was my first AD med back in 1993 and It saved my life, "literally." My dose was 150mgs a day. Give it a couple weeks before you bump from 50 to 100. That way you have time to adjust.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.